Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 72, Issue 4, 2015
Metadata
 

Dispersive effects and high frequency behaviour for the Schrödinger equation in star-shaped networks
Felix Ali Mehmeti, Kaïs Ammari and Serge Nicaise
pp. 309–355
Abstract | Full-Text PDF (345 KB) | Metadata

Strongly anisotropic elliptic problems with regular and $L^1$ data
Moussa Chrif, Said El Manouni and Fares Mokhtari
pp. 357–391
Abstract | Full-Text PDF (212 KB) | Metadata

On the group of germs of contact transformations
Ana Rita Martins and Orlando Neto
pp. 393–406
Abstract | Full-Text PDF (129 KB) | Metadata

A multiparameter family of irreducible representations of the quantum plane and of the quantum Weyl algebra
Samuel A. Lopes and João N.P. Lourenço
pp. 407–419
Abstract | Full-Text PDF (126 KB) | Metadata